# SDR SWAA2013121623351

- Difficulty date: December 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 50,010 hours, 29,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB AT STABILIZER STATION 138.70 CRACKED AT LOWER END OF FWD VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
